# SDR CKSA98079

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION.  CORROSION ON FLOORBEAM UPPER CHORD AT STA 1660 LBL 15.  REMOVED CORROSION ON FLOORBEAM UPPER CHORD AT BS 1660 LBL 15 IAW B747 SRM 51-10-01.  FOUND OUT OF LIMITS IAW B747 SRM 53-10-01.  CUT OUT DAMAGED AREA IAW B747 SRM 53-10-07 FIG 9.  INSTALLED REPAIR SPLICES IAW SRM 53-10-07 FIG 9.  CORROSION TASK CARD NUMBER C53-210-01.  NON-ROUTINE TASK CARD NUMBER 14755.
